# SDR FDEA2018091872580

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 8,932 hours, 3,628 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: 0856WB1AI
- Part serial: AS07151984
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTITUDE DISAGREE AND AIRSPEED DISAGREE EICAS MESSAGES ILLUMINATED AT FL 270. CAPTAIN ALTIMETER  500 FT LOW AND CAPTAIN AIRSPEED INDICATOR 8 KTS SLOW. STANDBY INSTRUMENTS AND FIRST OFFICER ALTIMETER AND AIRSPEED INDICATOR MATCHED. PERFORMED LEAK CK AND FOUND AIR LEAK AT STATIC LINE QUICK DISCONNECT FITTING (S1) AT CAPT  PITOT/STATIC TUBE. R&R CAPT PITOT/STATIC TUBE, ALL SYSTEM TEST PASSED AND PITOT HEAT TEST PASSED PER AMM 34-11-01-4 AND 34-11-00-5.
